# SDR MASA2022021000042

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 14,590 hours, 11,141 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

HYD 1 HI TEMP, L HYD SOV DID NOT CLOSE
